Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 1, NWS Tulsa, OK

January 4, 202522 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Jan 4, 2025, 2:24 AM CST for 22 counties in Oklahoma. It took effect at Jan 5, 2025, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2025, 2:24 AM CST (08:24 UTC)
In effect from
Jan 5, 2025, 9:00 AM CST
Expired
Jan 5, 2025, 7:00 PM CST
In force
10 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

518 
WWUS74 KTSA 040824
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
224 AM CST Sat Jan 4 2025

OKZ054>057-059>062-064>067-070-071-042200-
/O.NEW.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Claremore, Sapulpa, Bartlesville,
Wagoner, Okmulgee, Vinita, Pawnee, Tulsa, Okemah, Muskogee,
Checotah, Nowata, Pawhuska, and Pryor
224 AM CST Sat Jan 4 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down. Drivers of high profile vehicles 
  should be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
030 
WWUS74 KTSA 041859
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1259 PM CST Sat Jan 4 2025

OKZ058-063-068-069-072-074-050300-
/O.EXA.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Ottawa-Delaware-Cherokee-Adair-Sequoyah-Haskell-
Including the cities of Sallisaw, Jay, Miami, Stilwell, Stigler,
Tahlequah, and Grove
1259 PM CST Sat Jan 4 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Cherokee, Sequoyah, Adair, Delaware, Ottawa, and Haskell 
  Counties.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

OKZ054>057-059>062-064>067-070-071-050300-
/O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Pawnee, Wagoner, Sapulpa, Muskogee,
Okemah, Tulsa, Pryor, Pawhuska, Bartlesville, Claremore,
Okmulgee, Checotah, Vinita, and Nowata
1259 PM CST Sat Jan 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
846 
WWUS74 KTSA 050230
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
830 PM CST Sat Jan 4 2025

OKZ054>072-074-051200-
/O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-
Including the cities of Grove, Checotah, Miami, Bartlesville,
Sallisaw, Wagoner, Muskogee, Stigler, Tulsa, Stilwell, Pawnee,
Claremore, Sapulpa, Pawhuska, Vinita, Tahlequah, Okemah, Nowata,
Pryor, Jay, and Okmulgee
830 PM CST Sat Jan 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY...

* WHAT...West or northwest winds 20 to 30 mph with gusts up to 50 
  mph expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 9 AM to 7 PM CST Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Mejia
125 
WWUS74 KTSA 050910
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
310 AM CST Sun Jan 5 2025

OKZ049-053-073-075-076-052200-
/O.EXA.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Pushmataha-Choctaw-Pittsburg-Latimer-Le Flore-
Including the cities of Hugo, McAlester, Antlers, Clayton,
Wilburton, and Poteau
310 AM CST Sun Jan 5 2025

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS 
EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Choctaw, Latimer, Le Flore, Pittsburg, and Pushmataha 
  Counties.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down. Drivers of high profile vehicles 
  should be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

OKZ054>072-074-052200-
/O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-
Including the cities of Stilwell, Pawhuska, Pryor, Grove,
Sapulpa, Vinita, Checotah, Nowata, Jay, Okmulgee, Sallisaw,
Wagoner, Stigler, Miami, Muskogee, Bartlesville, Tulsa,
Claremore, Pawnee, Okemah, and Tahlequah
310 AM CST Sun Jan 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM 
CST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
060 
WWUS74 KTSA 051951
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
151 PM CST Sun Jan 5 2025

OKZ054>071-060400-
/O.NEW.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/
/O.CON.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-
Including the cities of Stilwell, Tahlequah, Pawnee, Grove, Jay,
Okemah, Wagoner, Okmulgee, Miami, Nowata, Pawhuska, Checotah,
Bartlesville, Claremore, Vinita, Muskogee, Tulsa, Sapulpa, and
Pryor
151 PM CST Sun Jan 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...
...COLD WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM 
CST MONDAY...

* WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with 
  gusts up to 50 mph. For the Cold Weather Advisory, very cold wind 
  chills as low as 4 below expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...For the Wind Advisory, until 7 PM CST this evening. For the 
  Cold Weather Advisory, from midnight tonight to 10 AM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

Frostbite and hypothermia will occur if unprotected skin is exposed 
to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ARZ001-002-010-011-060400-
/O.NEW.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Bentonville, Springdale, Eureka Springs,
Rogers, Fayetteville, Huntsville, and Berryville
151 PM CST Sun Jan 5 2025

...COLD WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM 
CST MONDAY...

* WHAT...Very cold wind chills as low as 4 below expected.

* WHERE...Benton, Carroll, Madison, and Washington AR Counties.

* WHEN...From midnight tonight to 10 AM CST Monday.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

OKZ049-053-072>076-060100-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/
Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Clayton, Wilburton, Poteau, Hugo,
Stigler, Sallisaw, McAlester, and Antlers
151 PM CST Sun Jan 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, 
  and Pushmataha Counties.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Lacy
033 
WWUS74 KTSA 060052
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
652 PM CST Sun Jan 5 2025

OKZ054>071-061200-
/O.EXP.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/
/O.CON.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-
Including the cities of Nowata, Claremore, Sapulpa, Tulsa, Jay,
Bartlesville, Muskogee, Grove, Vinita, Okmulgee, Pryor, Pawhuska,
Tahlequah, Pawnee, Okemah, Wagoner, Miami, Stilwell, and Checotah
652 PM CST Sun Jan 5 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
10 AM CST MONDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

* WHAT...Very cold wind chills as low as 5 below expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From midnight tonight to 10 AM CST Monday.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

OKZ049-053-072>076-060200-
/O.EXP.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/
Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Sallisaw, McAlester, Antlers, Stigler,
Poteau, Clayton, Hugo, and Wilburton
652 PM CST Sun Jan 5 2025

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

Wind gusts have subsided across the forecast area. Northwest wind 
gusts up to 35 mph will remain possible through at least midnight 
before further decreasing.

$$

ARZ001-002-010-011-061200-
/O.CON.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Eureka Springs,
Berryville, Springdale, Huntsville, and Fayetteville
652 PM CST Sun Jan 5 2025

...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 
10 AM CST MONDAY...

* WHAT...Very cold wind chills as low as 5 below expected.

* WHERE...Benton, Carroll, Madison, and Washington AR Counties.

* WHEN...From midnight tonight to 10 AM CST Monday.

* IMPACTS...Frostbite and hypothermia will occur if unprotected skin 
  is exposed to these temperatures.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

Keep pets indoors as much as possible.

&&

$$

Mejia

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 3, 10:49 PM CST, 3 hours 35 minutes earlier. Its key messages:

  • Updated at 1027 PM CST Fri Jan 3 2025
  • Low level moisture returns Saturday with low chances for rain and drizzle. There is low to moderate potential for a brief period of patchy freezing drizzle Saturday morning near the Kansas border but impacts should be limited.
  • Weekend storm system increases precipitation chances Saturday night through Sunday. Low potential for light snow Sunday afternoon/evening for northern areas.
  • Much colder temperatures with strong gusty winds will result in very cold apparent temperatures beginning Sunday afternoon. Cold weather persists through mid week.
Area forecast discussion, Jan 3, 10:49 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 PM CST Fri Jan 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1027 PM CST Fri Jan 3 2025

 - Low level moisture returns Saturday with low chances for rain
   and drizzle. There is low to moderate potential for a brief
   period of patchy freezing drizzle Saturday morning near the
   Kansas border but impacts should be limited.

 - Weekend storm system increases precipitation chances Saturday night
   through Sunday. Low potential for light snow Sunday
   afternoon/evening for northern areas.

- Much colder temperatures with strong gusty winds will result in
  very cold apparent temperatures beginning Sunday afternoon.
  Cold weather persists through mid week.

&&

.UPDATE...
Issued at 942 PM CST Fri Jan 3 2025

The overall forecast messaging for tonight into early Saturday
morning has changed very little, with main concern being a low
chance of accumulating ice in northeast OK along and near the
Kansas border for a few hours, generally between 3 and 8 AM.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 942 PM CST Fri Jan 3 2025

Skies have remained mostly clear through the evening and
temperatures have fallen to below freezing in many spots
northwest of I-44. However clouds are quickly increasing to the
west as moisture increases, and as this occurs temps are expected
to level off soon and likely rise slightly later tonight as the
lowest levels eventually become more saturated. In response to
this should see areas of drizzle or very light rain develop across
parts of northeast OK after 09z. Temperatures in corridor from
about Pawnee to Miami stand the best chance of seeing a period of
drizzle corresponding with sfc temps at or just below freezing,
however given the expectation of precip remaining very light and
marginal temps, travel impacts remain unlikely before temps warm
above freezing Saturday morning. At this time only minor changes
were made to the going forecast.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 1228 PM CST Fri Jan 3 2025

Warm and moist advection continues during the day Saturday, with a
weak warm front setting up along the KS border, draping southeast
into Arkansas. Areas south of this, which includes most or all of
the CWA should warm into the upper 30s to low 40s. There is some
indication some cooler air may hold on in the far northeast portions
of the forecast area, but still above freezing. Areas of light
showers will develop during the day Saturday across the area, but
as rain given the above freezing temperatures. Lowered temperatures
slightly below NBM guidance.

Model guidance has progressively trended south with Sunday's system,
albeit extremely slowly. It now appears that the upper level low
will pass across northeast OK. Most guidance has the surface low
passing along a line from roughly Tulsa through Joplin. Areas along
and south of this, especially further to the southeast, will have a
risk of a few thunderstorms early Sunday morning. EPS EFI for
CAPE/shear shows that instability will be unusually high for this
time of year, but in spite of this severe weather should stay
southeast of the forecast area. PWAT values will exceed 1" in
southeast OK with good IVT so any storms that do develop have the
potential to produce locally heavy rainfall.

As the storm system passes by, there are three main impacts.
1.) Very cold air will quickly enter the area.
2.) Strong gusty winds with gusts exceeding 40 mph are likely.
3.) Areas of light snowfall are expected in northeast OK and
northwest AR, but especially near the KS border.

In regards to these impacts, a very tight pressure gradient will
develop west of the surface low as high pressure quickly builds in
behind the front. Additionally, anomalously strong 925 mb winds
of 50-60 kts are modeled. EPS EFI of 0.8 to 0.9 for surface wind
gusts implies a fairly unusual event. Wind gusts of 40-50 mph are
possible in northeast OK, with 35-45 mph expected elsewhere. In
conjunction with this wind, temperatures will quickly fall from
near 40F ahead of the front to 20-25F or so by midnight Sunday
night into Monday. This will result in apparent temperature values
of 0-10F.

Snow remains difficult to pin down. But at any rate, snow is
expected to develop in the wraparound section of the storm due to
isentropic ascent, but mainly above 600 hPa. Areas south of about
I-40 will almost certainly get nothing, with some minor snow
expected to develop for Tulsa over to Fayetteville and points
north with a more likely minor accumulation near the KS border.
Based on current guidance, the heaviest totals may reach an inch
or so along the KS border but will be highly sensitive to any
shifts in the storms position.

Temperatures will remain very cold for a few days. Highs will range
from the upper 20s to low 30s north of I-40 Monday to Wednesday and
low to mid 30s south of I-40. Lows will range from 5-20F, with the
lower values in the north and the warmer values in the south. The
forecast becomes very uncertain towards the end of next week due to
uncertainties in the southwestward extent of a trough pivoting
around the polar vortex as well as a cut off low well to the
southwest of the area. Outcomes range from mild and dry to cold and
dry or even a few models showing snow. In other words, confidence is
low past mid week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1049 PM CST Fri Jan 3 2025
VFR ceilings around 4-5 Kft starting to spread into eastern Oklahoma
as stronger WAA/low level moisture transport continues to increase.
There could be a brief period of light freezing drizzle at KBVO
before temperatures rebound by mid morning as warm front lifts
north. Ceilings will continue to slowly decrease at eastern Oklahoma
TAF sites with MVFR conditions likely by mid morning. A few widely
scattered showers will remain possible Saturday afternoon, especially
across NE OK, with precip modestly increasing in coverage elsewhere
Saturday evening where PROB30 groups were introduced. Light easterly
winds overnight will becoming southeast and gusty at times Saturday
afternoon/evening in most areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   31  44  39  47 /  10  20  60  40
FSM   34  44  39  52 /   0  10  60  50
MLC   38  49  44  54 /   0   0  50  20
BVO   26  42  34  42 /  20  30  70  60
FYV   29  43  39  50 /   0   0  70  70
BYV   29  41  36  46 /   0   0  70  80
MKO   35  45  40  53 /   0  20  50  40
MIO   29  42  37  46 /  20  30  80  80
F10   34  48  41  55 /   0  20  30  30
HHW   40  47  45  61 /   0  10  50  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....06
AVIATION...12
Hazardous weather outlook, Jan 3, 4:44 PM CST, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
444 PM CST Fri Jan 3 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
444 PM CST Fri Jan 3 2025

...Strong Cold Front Moves Through Sunday...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

WINTER WEATHER.
	RISK...Limited.
	AREA...Near the Oklahoma, Kansas border.
	ONSET...Late Tonight.

DISCUSSION...
Before temperatures near the Kansas border can warm above
freezing Saturday morning, there is a small window for a limited
potential of freezing drizzle or light freezing rain in areas
along and near the Oklahoma Kansas border. Minor impacts to
elevated surfaces may develop for a brief period Saturday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...High Wind Potential.
SUNDAY...Thunderstorm...Winter Weather...High Wind and Dangerous Wind Chill Potential.
MONDAY...High Wind Potential...Dangerous Wind Chill Potential.
TUESDAY AND WEDNESDAY...Dangerous Wind Chill Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
The strong storm system is still expected to impact the region
Saturday afternoon through Sunday night. A few thunderstorms are
forecast mainly across southeast Oklahoma and west-central
Arkansas in advance of the system late Saturday night into Sunday
morning. An isolated strong storm is possible across southeast
Oklahoma.

As cold air spills into the area behind a strong cold front
Sunday afternoon, a wrap-around band of mainly snow will sweep
east across northeast Oklahoma counties bordering Kansas. This
light to moderate snow, combined with wind gusts exceeding 30 mph,
could reduce visibility for a short time and create near blizzard
conditions. There is a medium to high chance for advisory level
travel impact. Stay tuned as the forecast continues to be refined.

Very cold to dangerous wind chills in the single digits to near zero
are forecast Sunday night into Monday morning north of Interstate
40. The cold conditions look to continue into the middle part of
next week with single digit wind chill values again Tuesday
morning.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.